# SDR 29GA2017103000001

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 36,162 hours, 40,986 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN TRANSIT LIGHT STAYED ON WITH GEAR HANDLE IN THE UP POSITION.   INSPECTED AND FOUND THE UPLOCK SWITCH OUT OF LIMITS.  ADJUSTED IAW AMM 32-61-15. LUBRICATED THE CONNECTIONS AND LINKAGES TO THE UPLOCK ACTUATOR. PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-30-00.  OPS CHECKED GOOD.
